# SDR SWAA2023110616423

- Difficulty date: October 31, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 36,741 hours, 17,137 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LH WING VENTRAL STRAKE FOUND WINGLET CRACKED IN 2 PLACES UNDER STRAKE MOUNTING POINT APPROX 10 FROM AFT EDGE<[01] REMOVED LH WINGLET IAW AMM 57-21-21;[02] INSTALLED LH WINGLET IAW AMM 57-21-21;[03] C/W EA 23-157-03232
